# SDR CA990301006

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: RG58RG6
- Condition: Shorted
- Location: Nr 2 Comm System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE 90 DEGREE HEAT DUCT ON THE RIGHT HAND OF THE COPILOT'S RUDDER PEDALS DIRECTS HOT AIR ONTO THE NR 2 COMM, AND DME COAXIAL WIRE BUNDLES.  OVER TIME , THIS CAUSED CABLE DAMAGE MELTING THE WIRE AND ALLOWING THE CENTER CONDUCTOR TO SHORT TO THE SHIELD.  DAMAGE LIMITED TO A SIX INCH AREA.  FLEET CAMPAIGN TO BE CARRIED OUT.
